• Size

    4.00 oz

    Description

    Topcare® children's ibuprofen temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. **This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of children's motrin® bubble gum flavor. For ages 2 to 11. Pain reliever/fever reducer (nsaid). Lasts up to 8 hours. Dosage cup included. Quality guaranteed. Alcohol & gluten free. Compare to children's motrin® bubble gum flavor active ingredient**.

    Identifier

    00036800060975

    SKU/UPC

    3680006097

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Topcare® children's ibuprofen temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. **This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of children's motrin® bubble gum flavor. For ages 2 to 11. Pain reliever/fever reducer (nsaid). Lasts up to 8 hours. Dosage cup included. Quality guaranteed. Alcohol & gluten free. Compare to children's motrin® grape flavor active ingredient**.

    Identifier

    00036800060982

    SKU/UPC

    3680006098

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    3.38 oz

    Description

    Other Information: Each 5 mL (1 tsp) contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Ages 2-11. Acetaminophen. Pain reliever-fever reducer. See new warning. Ibuprofen free. Alcohol free. Aspirin free. Heritage of care. History of relief. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years. Important: Please see dosing chart or ask a doctor for your child's correct dose.

    Identifier

    00300450296047

    SKU/UPC

    30045029604

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24.00 ct

    Description

    Other Information: Phenylketonurics: contains phenylalanine 4.2 mg per tablet. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See side of box for lot number and expiration date. Misc: For ages 6-11 years. Chewable tablets. Ibuprofen tablets, 100 mg fever reducer/pain reliever (NSAID). Aches & pains. Lasts up to 8 hours. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional. For most recent product information, visit www.Advil.com. Made in Canada.

    Identifier

    00305730179201

    SKU/UPC

    30573017920

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    0.50 oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted safety seal or bottle wrap imprinted safety seal and use with enclosed dosing device only is broken or missing. Misc: For ages 6 mos. to 23 mos. Contains ibuprofen oral suspension (NSAID). 50 mg per 1.25 ml. Pain reliever/Fever reducer. Lasts up to 8 hours. Use only with enclosed syringe. See new warnings. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com.

    Identifier

    00300450524157

    SKU/UPC

    30045052415

    Manufacturer

    Johnson & Johnson

    Brand

    Motrin
  • Size

    1.00 oz

    Description

    Uses: temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache Fever Reducer; Pain Reliever Aspirin free; Alcohol free; Ibuprofen free; GLUTEN FREE Pediatrician Preferred Dosing System

    Identifier

    00036800346444

    SKU/UPC

    3680034644

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Other Information: Each 5 ml (1 tsp) contains: sodium 10 mg. Store between 68-77 degrees F (20-25 degrees C). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap or foil inner seal imprinted with Safety Seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Diphenhydramine HCl/antihistamine. Phenylephrine HCl/nasal decongestant. 4 hours/dose. Relief of: runny nose; sneezing; itchy, watery eyes; itchy throat or nose; sinus congestion; stuffy nose. Alcohol free. Sugar free. How can we help? 1-877-717-2824. benadryl.com. Same product, new look. Formerly Children's Benadryl-D. Questions or comments? Call 1-877-717-2824 or 215-273-8755 (collect). Tips for Outdoor Allergens: Avoid being outside when the pollen count is high, typically in the morning. Shower and change clothing after spending time outdoors. Tips for Indoor Allergens: Wash sheets and blankets in hot water and use the dryer weekly. Minimize contact and keep pets out of the bedroom to help with pet allergens. For more information, visit: www.benadryl.com. Made in Canada.

    Identifier

    00300450170057

    SKU/UPC

    30045017005

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    4.00 oz

    Description

    USES: temporarily reduces fever; temporarily relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Oral Suspension Fever Reducer; Pain Reliever Aspirin free; Ibuprofen free; Alcohol free

    Identifier

    00036800649125

    SKU/UPC

    3680064912

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    2.00 oz

    Description

    Uses: temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache Fever Reducer; Pain Reliever Aspirin free; Alcohol free; Ibuprofen free; GLUTEN FREE Pediatrician Preferred Dosing System

    Identifier

    00036800346451

    SKU/UPC

    3680034645

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Uses; temporarily: reduces fever, relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Other information: each teaspoon contains: sodium 3 mg. Store at 20c (68f- 77f), do not use if printed bottle wrap is broken or missing. Questions or comments? 1-888-423-0139. Important: concentrated infants' drops contain more medicine per drop than children's liquid. Use enclosed dropper only. Do not use other cups or spoons. Fever reducer; pain reliever Aspirin free; ibuprofen free; alcohol free Cherry flavor Quality guaranteed. For ages 2-11 Oral liquid suspension

    Identifier

    00036800357044

    SKU/UPC

    3680035704

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Other Information: Each teaspoon contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: For ages 2 to 11. 100 mg per 5 ml (teaspoon). Contains ibuprofen oral suspension (NSAID). Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 AM to 8:00 PM EST. www.motrin.com.

    Identifier

    00300450192042

    SKU/UPC

    30045019204

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    4.00 oz

    Description

    Topcare® children's ibuprofen temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. **This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of children's motrin® bubble gum flavor. For ages 2 to 11. Pain reliever/fever reducer (nsaid). Lasts up to 8 hours. Dosage cup included. Quality guaranteed. Alcohol & gluten free. Compare to children's motrin® grape flavor active ingredient**.

    Identifier

    00036800220874

    SKU/UPC

    3680022087

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Each dose of cherry-flavored children's mucus relief cough liquid: relieves cough and congestion in a great-tasting liquid. Breaks up the mucus that causes congestion while controlling coughs. Alcohol free. Dosage cup included. Uses: helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Temporarily relieves: cough due to minor throat and bronchial irritation as may occurs with the common cold or inhaled irritants. The intensity of coughing. The impulse to cough to help your child get to sleep. Each teaspoon contains: sodium 3 mg. Controls cough Relieves chest congestion Thin & loosens mucus Alcohol-free For ages 2 to 12

    Identifier

    00036800244634

    SKU/UPC

    3680024463

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Other Information: Other Information: Each teaspoon contains: sodium 3 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: For ages 2-11 years. Ibuprofen 100 mg fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. For most recent product information, visit www.Advil.com . Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

    Identifier

    00305730171304

    SKU/UPC

    30573017130

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    4.00 oz

    Description

    100% Drug-Free Dietary Supplement. Made with pure honey. Safe & effective for children 12 months +. Soothes sore throats. Immune boosting formulation. Pediatrician recommended. Safe + Effective: As a pediatrician and a father, Dr. Zak Zarbock found it frustrating when he wasn't able to offer any relief to his young patients with a cough. So, he set out to create a safe, effective and natural remedy that he could feel good about recommending. Dr. Zarbock's research led him to the amazing benefits of honey with its natural cough suppressing and immune boosting power. Made with a unique blend of antioxidant-rich dark honeys, and fortified with vitamin C and zinc, ZarBee's Cough Syrup is proven and safe solution to naturally soothe your child's cough. Why Honey? Honey has been used as a safe remedy for ages. With its special blend of antioxidant-rich dark honeys (buckwheat & wildflower), Vitamin C and other unique all-natural ingredients, ZarBee's Cough Syrup is an effective remedy to calm coughs and take the sting out of sore throats. Our all-natural formula is: gluten, dye & preservative-free; Safe and natural-contains no drugs or alcohol. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.) Made in USA.

    Identifier

    00898115002008

    SKU/UPC

    89811500200

    Manufacturer

    Honey Naturals

    Brand

    Zarbee's
  • Size

    20.00 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if carton or blister unit is opened or broken/unsealed. See bottom panel for lot number and expiration date. Misc: Chewables. Diphenhydramine HCl/antihistamine. 4-6 hours/dose. Relief of: runny nose; sneezing; itchy, watery eyes; itchy throat or nose. How can we help? 1-877-717-2824. benadryl.com. Questions or comments? call 1-877-717-2824 or 215-273-8755 (collect). Active ingredient made in Japan.

    Identifier

    00300450553201

    SKU/UPC

    30045055320

    Manufacturer

    Johnson & Johnson

    Brand

    Benadryl
  • Size

    4 oz

    Description

    Other Information: Each Teaspoon Contains: sodium 3 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: Fruit flavored liquid for ages 2-11 years. Ibuprofen 100 mg. Fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. For most recent product information, visit www.Advil.com. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

    Identifier

    00305730170307

    SKU/UPC

    30573017030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    4.00 oz

    Description

    When fever is running through your house, turn to Children’s Advil® Suspension to reduce fever fast*. Up to 8 hours of relief with just one dose for children aged 2-11. Available in 6 great-tasting flavors: Sugar-free Dye-free Berry, Bubble Gum, Grape, Blue Raspberry, Fruit, and Dye-free White Grape*Based on reducing fever below 100degF Reduces fever for up to 8 hours Easy-to-swallow liquid suspension Relieves minor aches and pains associated with the flu or common cold

    Identifier

    00305730290302

    SKU/UPC

    30573029030

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    2 oz

    Description

    Little Remedies® Natural Berry Flavor Infant Fever + Pain Reliever. Effective for fevers. Infants (2-3 years). Everything they Need. Nothing they Don't.® Acetaminophen 160mg/5ml. Paraben, dye and gluten free. Uses: Temporarily: Reduces fever. Relieves minor aches and pains which may be associated with the common cold, flu, headache, sore throat or toothache. Little Remedies® believes "less is more" and makes each of our products with the fewest and most natural ingredients we can use without sacrificing the product's effectiveness. No artificial flavors. No artificial colors or dyes. No saccharin or alcohol. No aspirin or ibuprofen. This Little Remedies® product uses our AccuSafe® system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. For accurate dosing, only use the enclosed AccuSafe® syringe and follow all dosing instructions. Questions 1-800-754-8853 Mon.-Fri. 8AM to 8PM EST littleremedies.com. ©2015 Medtech Products Inc., a Prestige Brands Company.

    Identifier

    00756184101766

    SKU/UPC

    75618410176

    Manufacturer

    Medtech Products Inc.

    Brand

    Little Remedies
  • Size

    1.00 oz

    Description

    Uses: Temporarily: Reduces fever; Relieves minor aches and pain due to the common cold, flu, sore throat, headaches and toothaches. For ages 6 mos. to 23 mos.; Lasts up to 8 hours; Alcohol free Non-staining; Dye-free No high fructose corn syrup; Gluten free Compare to Motrin® Infants' Drops Dye-Free active ingredient+

    Identifier

    00036800091108

    SKU/UPC

    3680009110

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24.00 ct

    Description

    Top care junior strength acetaminophen rapid tabs: temporarily relieves minor aches and pains due to: the common cold, headache, toothache, flu, sore throat. Temporarily reduces fever. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by the owner of the registered trademark tylenol. Aspirin & ibuprofen free. Quality guaranteed. Compare to junior tylenol active ingredient*. 160Mg tablets for juniors ages 6 to 11.

    Identifier

    00036800360884

    SKU/UPC

    3680036088

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Other Information: Each 10 ml Contains: sodium 4 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: For ages 6 years & over. Antihistamine: Brompheniramine maleate. Nasal Decongestant: Phenylephrine HCl. Relieves: nasal congestion; runny nose; itchy, watery eyes; sneezing. Alcohol free. Quality guaranteed. Compare to Children's Dimetapp Cold & Allergy active ingredients (This product is not manufactured or distributed by Pfizer, distributor of Children's Dimetapp Cold & Allergy). Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com.

    Identifier

    00036800147782

    SKU/UPC

    3680014778

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    1.00 oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted; Tylenol is broken or missing. Misc: 160 mg per 5 ml. For children. Acetaminophen. Pain reliever-Fever reducer. Ibuprofen free. Alcohol free. Aspirin free. Simple Measure: see side panel for more information. Use only enclosed syringe. See new warning. Heritage of care. History of relief. Snap this code or text TYBABY to 87715. MSG & data rates may apply. Text HELP for help. Text STOP for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Pediatricians recommend Infants' Tylenol for pain relief. Visit us at www.tylenol.com.

    Identifier

    00300450122308

    SKU/UPC

    30045012230

    Manufacturer

    McNeil PPC

    Brand

    Tylenol